Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Anonymous
Unregistered

Body rash
      #33884 - 05/07/02 12:45 PM

Has anybody else experienced a slight whole body rash with HIV? My skin appears to be slightly more red and itchy now. This can be seen throughout the body.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Body rash new
      #33968 - 05/08/02 02:09 PM

Hi,
It is possible you are having a reaction to your meds. Ziagen is known to cause a rash.
In any case I would notify your doctor about this as soon as possible.

Best of luck to you.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Body rash new
      #34035 - 05/09/02 02:50 PM

Ditto on the possible reaction to meds. Plus any time you experience something out-of-the-ordinary like that, you should speak with your doctor about it.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1647

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3